"Symptoms are an even more important indicator than test results. So, please tell us about the symptoms you have. Also, what has been the diagnosed causes for the hypothyroidism in your family? Was it primary (Hashi's) or central?"
MyTHS level is in the normal range so my pcp will not prescribe levothyroxine. I will request a full thyroid panel. I've long had chronic fatigue, brain fog/poor memory, dry skin, hair loss, Vit D deficiency, anxiety, severe insomnia, etc. but earlier this year my body just crashed and along with now debilitating fatigue and rapid weight gain also came dry eyes and dry mouth (blood test negative for Sjogrens), skin rash (eczema?), tingling hands, pain in knees and feet, some days barely able to walk. The same lab results have high cholesterol and low Vit D. I saw SSRI listed as a T4 to T3 inhibitor, could my sertraline 200mg (max dose) contribute to my "crash?" Do you have an updated thyroid uk link (not working)? Thank you for sharing your knowledge and your time to help so many! Mary
Just a quick note to say hi! Hi There Gimel... are you still active on here? I just got my TSH report and I'm 8.5... a search on that led me to this chat... I'd love to be able to give you my report too if you're so inclined... thanks! Erin
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.